# SDR REXA2022101302247

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Location: Bs 693-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 693 TO F.S. 847.	FABRICATED AND REPLACED SEAT TRACK AT RBL9 BETWEEN F.S.693-F.S.847 IAW AMM 53-00-49-400-801-A07 AND CRJ900 SRM 53-00-49-201-002-A01
